# SDR 96UAL900441

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1832U
- Make and model: Doug DC-10-10
- Aircraft serial: 46631
- Engine: Ge CF66D
- System (JASC): 5280 · Landing Gear Doors
- Part: Ctr Hinge
- Part number: ANB70931
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND MAIN LANDING GEAR DOOR CENTER HINGE CRACKED AT REACTION LINK.  REPLACED HINGE.
